MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL SFTYGLD 27X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL SFTYGLD 27X5/8 RB; PISTON SYRINGE
Model Number 305927
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a stopper issue occurred before use with a syringe 1ml s/t w/ndl sftygld 27x5/8 rb.The following information was provided by the initial reporter, "double of stopper." 2 occurrences were reported.
 
Additional Manufacturer Narrative
H.6.Investigation summary: one photo and one 1ml syringe with safetyglide needle assembly in an opened blister pack from batch 7310585 (p/n 305927) was received and evaluated.It was observed there was an extra stopper inside the syringe a criteria of rejection per product specification.Potential root cause for the extra stopper defect is associated with the assembly process.No corrective actions are necessary based on the defective rate identified.Batch 7310585 is considered in compliance with our product specification requirements.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.
 
Event or Problem Description

Brand Name
SYRINGE 1ML S/T W/NDL SFTYGLD 27X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9548970
Report Number1213809-2019-01332
Device Sequence Number3392898
Product Code FMF
UDI-Device Identifier30382903059271
UDI-Public30382903059271
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Model Number305927
Device Catalogue Number305927
Device Lot Number7310585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;